# SDR I2W2006F00000

- Difficulty date: August 22, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N197BH
- Make and model: Snias AS350B2
- Aircraft serial: 2666
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Sensor
- Part number: 50071550020
- Condition: Malfunctioned
- Location: Tach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A TOUR FLIGHT, THE HIGH RPM HORN CAME ON (INTERMITTENLY) IN FLIGHT WITH THE ROTOR RPM IN THE GREEN.  AFTER LANDING BACK AT HOME BASE, MAINTENANCE TROUBLESHOT THE INTERMITTENT PROBLEM.  AFTER REPLACING THE ROTOR TACHOMETER TRANSDUCER, THE PROBLEM DID NOT REOCCUR.  (K)
